Day 3 on Zoloft 50mg and from day 1 diarrhea anxiety now anxious drowsy dizzy super bad headaches vomiting not constant nausea. What should I do?
Zoloft is known to cause stomach issues. For some it goes away, for others it does not. It can take 2-4 weeks for the side effects to subside or go away if they are going to. It is your decision if you want to wait it out or not. The vomiting is not a common side effect and it would be best to contact your doctor. You may want to talk to your doctor about a possible decrease in dosage and work your way slowly up to see if that helps.
Hope you feel better soon.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2012 • 2 answers
Updated 30 Jun 2013 • 2 answers
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Updated 8 Jul 2018 • 3 answers
Updated 10 Apr 2015 • 3 answers
Updated 16 Aug 2017 • 1 answer